Alert archive / Kansas / Snow Advisories in 2007
Snow Advisory 3, NWS Wichita, KS
NWS Wichita, KS issued this snow advisory at Jan 30, 2007, 9:54 PM CST for 17 counties in Kansas. It took effect at Jan 31, 2007, 6:00 AM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jan 30, 2007, 9:54 PM CST (03:54 UTC)
- In effect from
- Jan 31, 2007, 6:00 AM CST
- Expired
- Jan 31, 2007, 11:42 PM CST
- In force
- 18 hr
- Issued by
- NWS Wichita, KS
Counties Allen County, KS, Butler County, KS, Chautauqua County, KS, Cowley County, KS, Elk County, KS, Greenwood County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Labette County, KS, Montgomery County, KS, Neosho County, KS, Reno County, KS, Sedgwick County, KS, Sumner County, KS, Wilson County, KS, Woodson County, KS
The radar
The Wichita radar (KICT), 75 km from the middle of the area, began a volume at 03:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 3.9 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1294 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KICT 310354 WSWICT URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 954 PM CST TUE JAN 30 2007 KSZ067>070-082-083-091>094-311200- /O.NEW.KICT.SN.Y.0003.070131T1200Z-070201T0000Z/ RENO-HARVEY-BUTLER-GREENWOOD-KINGMAN-SEDGWICK-HARPER-SUMNER- COWLEY-ELK- INCLUDING THE CITIES OF...HUTCHINSON...NEWTON...EL DORADO... AUGUSTA...EUREKA...KINGMAN...WICHITA...ANTHONY...HARPER... WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD 954 PM CST TUE JAN 30 2007 ...SNOW ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM CST WEDNESDAY. AROUND 2 INCHES OF SNOW IS EXPECTED ACROSS THE ADVISORY AREA...WITH ISOLATED AREAS AROUND 3 INCHES. THE SNOW WILL INCREASE DURING THE MORNING WEST OF HIGHWAY 77...WHILE THE BULK OF THE SNOW EAST OF HIGHWAY 77 SHOULD OCCUR AFTER NOON. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ HOWERTON
6 follow-up statements
000 WWUS43 KICT 310929 WSWICT URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 329 AM CST WED JAN 31 2007 KSZ071-072-095-096-098>100-311730- /O.EXB.KICT.SN.Y.0003.070131T1200Z-070201T0100Z/ WOODSON-ALLEN-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- INCLUDING THE CITIES OF...YATES CENTER...IOLA...FREDONIA... CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE...PARSONS 329 AM CST WED JAN 31 2007 ...SNOW ADVISORY IN EFFECT UNTIL 7 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CST THIS EVENING. LIGHT SNOW IS EXPECTED TO BEGIN BY MID TO LATE MORNING ACROSS SOUTHEAST KANSAS...AND PERSIST UNTIL EARLY TO MID EVENING. WIDESPREAD SNOW ACCUMULATIONS OF 2 INCHES ARE ANTICIPATED...WITH LOCALIZED 3 INCH AMOUNTS POSSIBLE. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ KSZ067>070-082-083-091>094-311730- /O.EXT.KICT.SN.Y.0003.070131T1200Z-070201T0100Z/ RENO-HARVEY-BUTLER-GREENWOOD-KINGMAN-SEDGWICK-HARPER-SUMNER- COWLEY-ELK- INCLUDING THE CITIES OF...HUTCHINSON...NEWTON...EL DORADO... AUGUSTA...EUREKA...KINGMAN...WICHITA...ANTHONY...HARPER... WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD 329 AM CST WED JAN 31 2007 ...SNOW ADVISORY NOW IN EFFECT UNTIL 7 PM CST THIS EVENING... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 7 PM CST THIS EVENING. LIGHT SNOW IS EXPECTED TO BEGIN BY EARLY TO MID MORNING ACROSS SOUTH CENTRAL KANSAS...AND PERSIST UNTIL LATE AFTERNOON OR EARLY EVENING. WIDESPREAD SNOW ACCUMULATIONS OF 2 INCHES ARE ANTICIPATED...WITH LOCALIZED 3 INCH AMOUNTS POSSIBLE. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ KLEINSASSER
000 WWUS43 KICT 311531 WSWICT URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 931 AM CST WED JAN 31 2007 KSZ067>072-082-083-091>096-098>100-312345- /O.CON.KICT.SN.Y.0003.000000T0000Z-070201T0100Z/ RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK- HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY- LABETTE- INCLUDING THE CITIES OF...HUTCHINSON...NEWTON...EL DORADO... AUGUSTA...EUREKA...YATES CENTER...IOLA...KINGMAN...WICHITA... ANTHONY...HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY... HOWARD...FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE... INDEPENDENCE...PARSONS 931 AM CST WED JAN 31 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING. MODERATE TO HEAVY SNOW AT TIMES WILL CONTINUE ACROSS SOUTHERN KANSAS THROUGH THE AFTERNOON TIME FRAME. WIDESPREAD SNOW ACCUMULATIONS OF 2 TO 3 INCHES ARE EXPECTED...WITH LOCALIZED 4 INCH AMOUNTS POSSIBLE. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ JAKUB
000 WWUS43 KICT 312151 WSWICT URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 351 PM CST WED JAN 31 2007 KSZ067-068-082-312300- /O.CAN.KICT.SN.Y.0003.000000T0000Z-070201T0100Z/ RENO-HARVEY-KINGMAN- INCLUDING THE CITIES OF...HUTCHINSON...NEWTON...KINGMAN 351 PM CST WED JAN 31 2007 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WICHITA HAS CANCELLED THE SNOW ADVISORY. THE STEADY LIGHT SNOW HAS COME TO AN END ACROSS MOST OF THE AREA. A SNOW SHOWER WILL STILL BE POSSIBLE THIS EVENING ALONG WITH SOME PATCHY LIGHT FREEZING DRIZZLE...BUT NO SIGNIFICANT ACCUMULATION IS ANTICIPATED. $$ KSZ069-070-083-091-092-010000- /O.EXT.KICT.SN.Y.0003.000000T0000Z-070201T0000Z/ BUTLER-GREENWOOD-SEDGWICK-HARPER-SUMNER- INCLUDING THE CITIES OF...EL DORADO...AUGUSTA...EUREKA... WICHITA...ANTHONY...HARPER...WELLINGTON 351 PM CST WED JAN 31 2007 ...SNOW ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS EVENING. MODERATE TO HEAVY SNOW AT TIMES WILL CONTINUE ACROSS SOUTHERN KANSAS THROUGH THE REMAINDER OF THE AFTERNOON. WIDESPREAD SNOW ACCUMULATIONS OF 2 TO 3 INCHES ARE EXPECTED...WITH LOCALIZED 4 INCH AMOUNTS POSSIBLE. THE STEADY SNOW WILL COME TO AN END BY 6 PM FOLLOWED BY SOME PATCHY FREEZING DRIZZLE OR LIGHT SNOW DURING THE EVENING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ KSZ071-072-093>096-098>100-010600- /O.EXT.KICT.SN.Y.0003.000000T0000Z-070201T0600Z/ WOODSON-ALLEN-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY- LABETTE- INCLUDING THE CITIES OF...YATES CENTER...IOLA...WINFIELD... ARKANSAS CITY...HOWARD...FREDONIA...CHANUTE...ERIE...SEDAN... COFFEYVILLE...INDEPENDENCE...PARSONS 351 PM CST WED JAN 31 2007 ...SNOW ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. MODERATE TO HEAVY SNOW AT TIMES WILL CONTINUE ACROSS SOUTHERN KANSAS THROUGH MUCH OF THE EVENING. A TOTAL OF 2 TO 3 INCHES ARE EXPECTED...WITH LOCALIZED 4 INCH AMOUNTS POSSIBLE. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ COX
000 WWUS43 KICT 312258 WSWICT URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 458 PM CST WED JAN 31 2007 KSZ069-070-083-091-092-010000- /O.CAN.KICT.SN.Y.0003.000000T0000Z-070201T0000Z/ BUTLER-GREENWOOD-SEDGWICK-HARPER-SUMNER- INCLUDING THE CITIES OF...EL DORADO...AUGUSTA...EUREKA... WICHITA...ANTHONY...HARPER...WELLINGTON 458 PM CST WED JAN 31 2007 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WICHITA HAS CANCELLED THE SNOW ADVISORY. THE STEADY LIGHT SNOW HAS COME TO AN END ACROSS THE AREA. NO ADDITIONAL ACCUMULATION IS ANTICIPATED. HOWEVER...SOME PATCHY FREEZING DRIZZLE OR SOME FLURRIES WILL BE POSSIBLE THIS EVENING. $$ KSZ071-072-093>096-098>100-010600- /O.EXT.KICT.SN.Y.0003.070131T2300Z-070201T0600Z/ WOODSON-ALLEN-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY- LABETTE- INCLUDING THE CITIES OF...YATES CENTER...IOLA...WINFIELD... ARKANSAS CITY...HOWARD...FREDONIA...CHANUTE...ERIE...SEDAN... COFFEYVILLE...INDEPENDENCE...PARSONS 458 PM CST WED JAN 31 2007 ...SNOW ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. MODERATE TO HEAVY SNOW AT TIMES WILL CONTINUE ACROSS SOUTHERN KANSAS THROUGH MUCH OF THE EVENING. A TOTAL OF 2 TO 3 INCHES ARE EXPECTED...WITH LOCALIZED 4 INCH AMOUNTS POSSIBLE. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ COX
000 WWUS43 KICT 010347 WSWICT URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 947 PM CST WED JAN 31 2007 KSZ071-072-093>096-098>100-010600- /O.CON.KICT.SN.Y.0003.000000T0000Z-070201T0600Z/ WOODSON-ALLEN-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY- LABETTE- INCLUDING THE CITIES OF...YATES CENTER...IOLA...WINFIELD... ARKANSAS CITY...HOWARD...FREDONIA...CHANUTE...ERIE...SEDAN... COFFEYVILLE...INDEPENDENCE...PARSONS 947 PM CST WED JAN 31 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. LIGHT SNOW WILL DIMINISH TO FLURRIES BY MIDNIGHT ACROSS THE AREA. ANY ADDITIONAL SNOW ACCUMULATIONS WILL BE ONE-HALF INCH OR LESS. THIS WILL BRING SNOW TOTALS INTO THE 2 TO 4 INCH RANGE ACROSS MUCH OF THE AREA. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ KED
000 WWUS43 KICT 010542 WSWICT URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 1142 PM CST WED JAN 31 2007 KSZ071-072-093>096-098>100-010645- /O.CAN.KICT.SN.Y.0003.000000T0000Z-070201T0600Z/ WOODSON-ALLEN-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY- LABETTE- INCLUDING THE CITIES OF...YATES CENTER...IOLA...WINFIELD... ARKANSAS CITY...HOWARD...FREDONIA...CHANUTE...ERIE...SEDAN... COFFEYVILLE...INDEPENDENCE...PARSONS 1142 PM CST WED JAN 31 2007 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WICHITA HAS CANCELLED THE SNOW ADVISORY. SCATTERED AREAS OF LIGHT SNOW AND FLURRIES WILL REMAIN POSSIBLE OVERNIGHT. HOWEVER...LITTLE ADDITIONAL SNOW ACCUMULATIONS ARE EXPECTED. $$ KED
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this snow advisory went out at Jan 30, 9:48 PM CST, 6 minutes earlier.
Area forecast discussion, Jan 30, 9:48 PM CST, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 948 PM CST TUE JAN 30 2007 .UPDATE... MAIN CONCERN IS ONSET OF WINTER WEATHER LATE TONIGHT. QUICK LOOK AT 0000 UTC NORTH AMERICAN MODEL IS GENERALLY CONSISTENT WITH 1800 UTC GLOBAL FORECAST SYSTEM MODEL RUN. INITIALLY THERE IS A QUICK WINDOW ACROSS BARTON/RUSSELL COUNTIES AROUND 1200 UTC WHERE DECENT LAPSE RATES AND SNOW GROWTH OMEGA ARE MAXIMIZED. THIS SHOULD RESULT IN AN HOUR OR TWO OF 1/2 IN/HOUR SNOW PLUS A COUPLE OF HOURS OF 1/4 IN/HOUR ON EITHER SIDE. MOST PRECIPITATION THERE SHOULD BE ON THE WANE BY 1800 UTC. STRONGLY CONSIDERED AN ADVISORY FOR THOSE COUNTIES...BUT A LOT IS DEPENDENT ON LAPSE RATES AND TIMING IN A NARROW WINDOW...AND CONFIDENCE JUST WAS NOT THERE. THE MARGINALLY DECENT LAPSE RATES AND LIFT ALSO OCCURS OVER SECONDARY AREA.... ROUGHLY ALONG HIGHWAY 54 DURING THE MORNING MAINLY EAST OF HIGHWAY 77...AND THEN SPREADING INTO SOUTHEAST KS DURING THE AFTERNOON. WHILE UPPER SUPPORT IS MARGINAL...WITH WEAK DIFFLUENT/SPLIT FLOW AT 300MB...DEEP LAYER OF SNOW GROWTH ZONE SHOULD RESULT IN EFFICIENT CONVERSION OF MOISTURE TO SNOW. LAPSE RATES ARE JUST BARELY STABLE...BUT AS EVIDENCED WITH THE LAST SYSTEM...MESOSCALE PROCESSES AND MODEL ERRORS CAN RESULT IN SLIGHTLY MORE RESPONSE THAN ANTICIPATED. THERE IS SOME DRY LOW LEVEL AIR TO OVERCOME...WHICH IS A CONCERN. WITH FAR SOUTHEAST KS LIKELY NOT REACHING ADVISORY CRITERIA UNTIL LATE IN THE AFTERNOON...OR MORE LIKELY IN THE EVENING...WILL HOLD OFF ON THAT AREA FOR NOW. AT THIS TIME IT APPEARS THAT SNOW WED NIGHT WILL LIKELY PROMPT THE EXPANSION OF ADVISORY IN BOTH AREA/TIME ACROSS SOUTHEAST KS. -HOWERTON && .PREV DISCUSSION... /ISSUED 226 PM CST TUE JAN 30 2007/ DISCUSSION... FORECAST CONCERNS... ACCUMULATING SNOW POTENTIAL WEDNESDAY INTO WEDNESDAY NIGHT... THEN ANOTHER ARCTIC INVASION FOR THE WEEKEND... GOOD WARM/MOIST ADVECTION IN THE LOWER TO MID TROPOSPHERE DEVELOPS LATE TONIGHT INTO WEDNESDAY ACROSS THE AREA...AHEAD OF UPPER TROF DROPPING SOUTH ACROSS THE NORTHERN PLAINS. WHILE FRONTOGENETICAL FORCING IS MODEST...THE PERIOD OF ISENTROPIC ASCENT AND SYNOPTIC LIFT SHOULD BE SUFFICIENT TO PRODUCE A ROUND OF LIGHT TO MODERATE SNOW ACCUMULATIONS ACROSS MAINLY SOUTH CENTRAL AND SOUTHEAST KANSAS THROUGH WEDNESDAY EVENING. THE GFS AND NAM (TO A GREATER EXTENT)...SUGGEST PERHAPS AN ADDITIONAL PERIOD OF SNOW ACCUMULATION MAY BE REALIZED FOR THE OKLAHOMA BORDER COUNTIES INTO LATE WEDNESDAY NIGHT OR THURSDAY MORNING. THIS WOULD BE ASSOCIATED WITH THE SOUTHERN STREAM UPPER JET STREAK...WITH FORCING ALONG THE 700MB BAROCLINIC ZONE...WHICH TRANSLATES ACROSS OKLAHOMA. THAT SAID...THE CURRENT FORECAST CONSENSUS SUPPORTS A 2 TO 3 INCH SNOWFALL FOR AREAS ALONG AND GENERALLY SOUTH OF A HUTCHINSON TO IOLA LINE...WITH AROUND AN INCH OR LESS FURTHER NORTH ACROSS CENTRAL KANSAS. THIS SCENARIO WOULD FIT A SNOW ADVISORY TYPE HEADLINE...THOUGH WEIGHING ALL FORECAST FACTORS AND CONSIDERING EVENT WILL EVOLVE AFTER 12Z/WED...THE INTER-OFFICE CONSENSUS WAS TO HOLD OFF ON AN ADVISORY WITH THIS FORECAST ISSUANCE...WITH THE COMING NIGHT (EARLY MORNING) SHIFT HAVING TIME TO PERUSE ANOTHER DATA SET AND STILL HAVE SUFFICIENT LEAD TIME. OTHERWISE...THE NEXT SURGE OF ARCTIC AIR LOOKS TO ARRIVE ON FRIDAY...AS ADDITIONAL SHORTWAVE ENERGY LOBES SOUTH AND EAST AROUND THE EXPANDING POLAR VORTEX/LONGWAVE UPPER TROF WHICH WILL EXTEND FROM EASTERN CANADA TO THE MIDWEST BY THE WEEKEND. THIS PATTERN WILL CONTINUE...WITH A REINFORCING SHOT OF ARCTIC AIR... INTO EARLY NEXT WEEK. SO WILL CONTINUE TO KEEP TEMPERATURES MUCH BELOW CLIMO THROUGH THE NEXT 7 DAYS. THE MEDIUM RANGE SUGGESTS PERHAPS SLIGHT TO MODEST CHANCES FOR LIGHT SNOW ALONG THE ELEVATED BAROCLINIC ZONE ACROSS THE REGION BY MONDAY NIGHT AND TUESDAY. FOR NOW THOUGH JUST LIMITED PRECIP TO FLURRIES. DARMOFAL && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 15 28 21 33 / 10 70 50 40 HUTCHINSON 15 29 19 34 / 20 70 40 30 NEWTON 14 28 20 33 / 10 70 40 30 ELDORADO 14 28 21 33 / 10 70 50 40 WINFIELD-KWLD 15 30 23 34 / 10 80 60 50 RUSSELL 15 28 16 31 / 10 60 20 10 GREAT BEND 15 29 18 32 / 20 60 20 10 SALINA 14 30 18 33 / 10 60 20 10 MCPHERSON 14 29 19 34 / 10 70 30 20 COFFEYVILLE 13 31 23 33 / 10 70 60 50 CHANUTE 10 28 22 33 / 10 70 50 40 IOLA 9 28 21 33 / 10 70 50 40 PARSONS-KPPF 12 30 22 33 / 10 70 50 40 && .ICT WATCHES/WARNINGS/ADVISORIES... SNOW ADVISORY FROM 6 AM TO 6 PM CST WEDNESDAY FOR KSZ067>070-082- 083-091>094. &&
Hazardous weather outlook, Jan 30, 2:53 PM CST, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 253 PM CST TUE JAN 30 2007 KSZ032-033-047>053-067>072-082-083-091>096-098>100-312200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 253 PM CST TUE JAN 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THERE IS A SLIGHT CHANCE OF LIGHT SNOW ACROSS A SMALL PART OF CENTRAL AND SOUTH CENTRAL KANSAS...AFTER 3 AM TONIGHT. LITTLE IF ANY SNOW ACCUMULATION IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SNOW IS LIKELY ON WEDNESDAY ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS...WITH SNOW ACCUMULATIONS OF AROUND 2 INCHES POSSIBLE. SNOW ACCUMULATIONS TO AROUND ONE INCH...WILL BE POSSIBLE ACROSS MUCH OF CENTRAL KANSAS. SOME ADDITIONAL LIGHT SNOW WILL BE POSSIBLE ON WEDNESDAY NIGHT INTO THURSDAY...WITH ANY ADDITIONAL ACCUMULATIONS EXPECTED TO BE ALONG THE COUNTIES BORDERING OKLAHOMA. MUCH COLDER AIR AND A CHANCE OF FLURRIES WILL PREVAIL ACROSS THE ENTIRE AREA ON FRIDAY...WITH WIND CHILLS DROPPING BELOW ZERO ACROSS CENTRAL KANSAS ON FRIDAY NIGHT. THE COLD ARCTIC AIR IS EXPECTED TO REMAIN ENTRENCHED ACROSS THE REGION INTO EARLY NEXT WEEK. WIND CHILLS WILL LIKELY DROP BELOW ZERO ACROSS CENTRAL KANSAS...WITH A CHANCE OF FLURRIES ACROSS MUCH OF THE AREA ON MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP KED
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.